A note on simple extensions and semi-compact topologies

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)343-345
JournalTamkang journal of mathematics
Volume22
Issue number4
Publication statusPublished - 1991

Cite this

A note on simple extensions and semi-compact topologies. / Ganster, Maximilian.

In: Tamkang journal of mathematics, Vol. 22, No. 4, 1991, p. 343-345.

Research output: Contribution to journalArticleResearchpeer-review

@article{1f4cbbd6f79b42edaa6f576518b50861,
title = "A note on simple extensions and semi-compact topologies",
author = "Maximilian Ganster",
year = "1991",
language = "English",
volume = "22",
pages = "343--345",
journal = "Tamkang journal of mathematics",
issn = "0049-2930",
publisher = "Tamkang University",
number = "4",

}

TY - JOUR

T1 - A note on simple extensions and semi-compact topologies

AU - Ganster, Maximilian

PY - 1991

Y1 - 1991

M3 - Article

VL - 22

SP - 343

EP - 345

JO - Tamkang journal of mathematics

JF - Tamkang journal of mathematics

SN - 0049-2930

IS - 4

ER -